Research Repository

Browse by Author: Liu, Yun

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Liu, Yun, Hu, Li-Sheng and Shi, Peng (2012) A novel approach on stabilization for linear systems with time-varying input delay. Applied Mathematics and Computation, 218 (10). pp. 5937-5947. ISSN 0096-3003 (print) 1873-5649 (online)

Liu, Yun, Hu, Li-Sheng and Shi, Peng (2011) Stabilization of switched systems with time-varying delay: A state transformation method. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 225 (8). pp. 1185-1194. ISSN 0959-6518